Message the Studio

News & Events

Christmas Schedule 2017

Christmas Schedule 2017

It's that time of year again! Check out our festive schedule below for your enjoyment and we wish you a lovely christmas and a happy new year!

Friday 22nd December

7am The Breakfast Christmas Party Friday breakfast regulars Dean Tucker and Dale Colby are joined by Di Cunningham, Sam Day, Jonny Champion, Phil Armes and more for a 3 hour special featuring guests, laughs and games!

10am Sight of Music with Eamonn Burgess

12pm Norwich Today with Tim MacWilliam

1pm Unheard Of with James Clayton

2pm Afternoon Jukebox

3pm Future Sounds: Best of 2017 Sam Day looks back at the best tunes to come from Norwich and the surrounding area in 2017.

4pm C86 A special 2 hour edition with David Eastaugh

6pm Friday Freestyle with Nay Daze

8pm D:Tox with the Dinch

10pm Hip-Hop Sessions with DJ Just1

Midnight Skid Row Show with Streakz

 

Saturday 23rd December

9am Welcome To The 1980s Stephen D Conroy starts your weekend with a load of 80s goodness. His featured album is Queen’s 1984 album The Works.

11am An Alternative Christmas with James Cee James Clayton brings you a different take on Christmas Songs… don’t expect any Slade!

1pm Sound of the Suburbs Brackets Special with Russell Turner

3pm Polish Show with Dominika Kubow and Kamila Zyteca

4pm Radiolab

 5pm Future Time Capsule with Jackie Heffer-Cooke

6pm Future Deep with Tom Smith

8pm Urban Audio with Ollie Potter

10pm Drum ‘n’ Bass with DJ Venom

Midnight Hardboiled

 

Christmas Eve – Sunday 24th December

10am Winter Soundphiles with Kate Roma

11am Boiling Point with Keith Slater

1pm Hear Me Talkin’ To Ya with Tony Cleary

2pm Acoustic & Eclectic Christmas Special with Richard Penguin

3pm Platform Christmas Special

4pm Teen Dreams with Nigel Pearce

5pm Steve Burnham warms you up for Christmas with a selection of classic hits.

6pm Richard Harrison and Peter Wood bring you classic tunes from the 50s, 60s and 70s.

8pm Best of the Blues Steve Morphew brings you a 2 hour special edition featuring New Orleans and Blues dance tracks plus a bit more Christmas magic!

 

Christmas Day – Monday 25th December

7am Steve Burnham For early risers Steve has some classic Christmas tunes to start your festivities.

8am Christmas Day Jukebox A selection of Christmas hits from the well known classics to some lesser known gems.

10am Newton’s Christmas Brew David Newton is joined by his son Toby live on Christmas Morning.

12pm Christmas Day Jukebox including the Queen’s Speech at 3pm.

4pm An Alternative Christmas with James Cee James Clayton brings you a different take on Christmas Songs… don’t expect any Slade!

6pm Pride Eurovision Christmas Special with David Mann

7pm C86 A special 2 hour edition with David Eastaugh

9pm Winter Soundphiles with Kate Roma

 

Boxing Day – Tuesday 26th December

9am In The Attic Dean Tucker delves into his vinyl collection to bring you some classics and rarely heard B-Sides.

10am The Loveable Rogue Laughs and classic tunes from the crafty cockney.

11am Acoustic & Eclectic Christmas Special with Richard Penguin

12pm Christmas Jukebox

2pm Wherryman’s Way Terry Lee explores the sights and history of the 35 mile Wherryman’s Way walk from Norwich to Great Yarmouth. (1/5)

3pm Afternoon Jukebox

6pm Things That Make You Go Oooh Christmas Special with Lee Staples

7pm Mini Bites with DJ Bikerider

8pm Disco Not Disco with Stoo Elvin

 

Wednesday 27th December

8am Breakfast Special: Let’s Spell Future Radio 1 Dean Tucker plays tunes with the 1st letter of each song title spelling out Future Radio… genius!!

10am The Loveable Rogue Laughs and classic tunes from the crafty cockney.

11am C86 with David Eastaugh

12pm David Bowie Fan Club Picnic An original play by John Osbourne written and recorded at Future Radio first brodcast on the 1st anniversary of David Bowie's death.

1pm Norwich Market People’s Playlist The stallholders of Norwich Market select their favourite tunes.

2pm Wherryman’s Way (2/5)

3pm The Interview & The Negotiations of Reasdon Castle 2 plays by John Fryer

4pm Pride Eurovision Christmas Special with David Mann

5pm Jukebox

6pm Things That Make You Go Oooh with Lee Staples

7pm Future Sounds: Best of 2017 Sam Day looks back at the best tunes to come from Norwich and the surrounding area in 2017.

8pm Unfold Radio Brought to you by Tru Thoughts

 

Thursday 28th December

8am Breakfast Special: Let’s Spell Future Radio 2 Dean Tucker brings you the same as yesterday, this time with the first letter of the artist spelling out Future Radio… clever indeed!

10am The Loveable Rogue Laughs and classic tunes from the crafty cockney.

11am Newton’s Brew Best Of 2017 David Newton brings you his top tunes from the past year.

12pm Business Life with Richard Maun and Anna Stevenson

2pm Wherryman’s Way (3/5)

3pm The Artist & Not Yet The Time 2 plays by John Fryer

4pm My Pride Life 2 members of the LGBT+ community share their life story and play a selection of their favourite tunes.

5pm Jukebox

6pm Things That Make You Go Oooh with Lee Staples

7pm Lost Radio Outpost brought to you by Near FM – a community radio station in Dublin

8pm Soundphiles with Kate Roma

9pm Slab City with Adele Carmichael

 

Friday 29th December

8am Breakfast Special: Big Acts in Norwich Dean Tucker looks back at some of the big artists who have played in Norwich over the past 50 years.

10am Sight of Music with Eamonn Burgess

12pm Ashby Court present “A Sprat To Catch A Mackerel” A radio play written and performed by residents of Ashby Court looking at the issue of scamming.

1pm Unheard Of with James Clayton

2pm Wherryman’s Way (4/5)

3pm The Mysterious Voice a play by John Fryer

3:30pm Ashby Court Present “A Little on the Lonely Side”

4pm Dean & Sam’s Best of 2017 Dean Tucker & Sam Day and a selection of Future Radio presenters bring you their favourite tunes of 2017 and reveal the most played song on Future Radio this year.

5pm Future Sounds: Best of 2017 Sam Day looks back at the best tunes to come from Norwich and the surrounding area in 2017.

6pm Boogie Bureau with Kev O’Connor

8pm Dr Poindexter’s Radio Show

10pm Hip-Hop Sessions with DJ Just1

Midnight Skid Row Show with Streakz

 

Saturday 30th December

9am Welcome to the 1980s 12 Inch Special Stephen D Conroy plays 12 inch extended versions of 80s classics!

11am Sight of Music with Eamonn Burgess

1pm Sound of the Suburbs with Russell Turner

3pm Polish Show with Dominika Kubow and Kamila Zyteca

4pm Radiolab

5pm Future Time Capsule with Jackie Heffer-Cooke

6pm Future Deep with Tom Smith

8pm Urban Audio with Ollie Potter

10pm Drum ‘n’ Bass with DJ Venom

Midnight Hardboiled

 

New Year’s Eve - Sunday 31st December

Look out for changes to the normal Sunday schedule!

9am Steve Burnham wakes you up on New Year’s Eve with some classic tunes.

10am Richard Harrison and Peter Wood are live in the studio to bring you classic tunes from the 50s, 60s and 70s.

12pm Hear Me Talkin’ To Ya with Tony Cleary

1pm Acoustic & Eclectic A Joe Boyd special including an in depth interview with the legendary producer and manager about his life and artists that he worked with.

2pm Teen Dreams: Confused 70s with Nigel Pearce

3pm Platform Best of 2017

From 4pm we bring you a selection of our specialist shows to get you in the party mood for New Year!

4pm Boiling Point with Cameron Black

6pm Innate Sounds New Year Special Amy Nomvula brings you a special show warming you up for the New Year festivities!

8pm Cellar of Soul with Kev Laws

10pm Disco Not Disco with Stoo Elvin

Midnight Mini Bites

 

New Year’s Day – Monday 1st January

 9am Welcome to the 1980s with Stephen D Conroy

11am Newton’s New Year Brew David Newton plays you his best tunes of 2017 – plus a selection of classics to ease you in to 2018.

1pm Great Destinations with Keri Jones

2pm Wherryman’s Way (5/5)

3pm Unheard Of James Clayton brings you his first show of 2018!

4pm Future Sounds: Best of 2017 Sam Day looks back at the best tunes to come from Norwich and the surrounding area in 2017.

5pm Dean & Sam’s Best of 2017 Dean Tucker & Sam Day and a selection of Future Radio presenters bring you their favourite tunes of 2017 and reveal the most played song on Future Radio this year.

6pm Norwich Market People’s Playlist

7pm Pride Eurovision New Year Special with David Mann

8pm C86 For the first show in 2018 David Eastaugh brings you a 2 hour special!

 

Normal schedule resumes on Tuesday 2nd January. 

Comments

Message the Studio

Thanks for your message!